# SDR USAA2013071500026

- Difficulty date: May 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65479551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON INTERIOR DOUBLER ON AFT CARGO FUSELAGE SKIN BEAR STRAP AT BS847 BETWEEN S22L TO S24R.  REPAIRED AFT CARGO FUSELAGE SKIN BEAR STRAP AT BS847 BETWEEN S22L TO S24R IAW EA 104846.
